# SDR HYIA08032013001

- Difficulty date: August 2, 2013
- Submitted: August 3, 2013
- Operation: Air carrier
- Aircraft: N5826C
- Make and model: Cessna 402C
- Aircraft serial: 402C0050
- Aircraft time: 30,973 hours, 4,655 cycles
- Engine: Cont TSIO520VB
- Engine time: 824 hours
- Propeller: Mcauly 3AF32C505
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 64621027A1
- Part serial: B12CA0065
- Condition: Faulty
- Location: Rt Eng Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

RT ENGINE POWER LOSS AND LOSS OF FUEL FLOW IN CRUISE POWER SETTING. PUMP FOUND FAULTY.
